# SDR SWAA2022032358982

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146A940139
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL TO FLOOR PANEL BRACKET HAS AREAS OF CORROSION AT STA 887 LBL10-RBL 10 W/L 157 / REMOVED CORROSION FROM AFT CARGO COMPARTMENT FLOOR PANEL TO FLOOR PANEL BRACKET TO BE OUT OF LIMITS WITH 100% LOSS IAW SRM 53-00-53-1A-2 REPLACED WITH NEW P/N 146A9401U39 IAW BOEING DWG 146A7500 REV - P/N 146A9401-3 AAG TN0339
